Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

1 month pregnant. Took MTP pill, no bleeding. Effect on fetus?

Hi, I am sandeep my wife has already two miscarriage within 15 month and she is now 1 month pregnant but she has taken two tablet of MTP kit from cipla. But not yet to no bleeding & menses after 24 hours. Please let me know Can we save our fetus? Thanks in advance!
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  218
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
  User's Response
Welcome to HCM .Thank you for the query.

There is no conclusive evidence that the pill may harm your baby.Foetus exposed with pill in early pregnancy are not at increased risk of abnormality,complications or birth defect.Pills are not recommended to take in pregnancy although.

Short term exposure to oestrogen may not harm the baby but still but not good for her either it would be better you go to your healthcare professional .

Hoping good health for you.

Fell free for any help.

Many Thanks,

Dr shilpi
Answered: Wed, 13 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor